# SDR DALA2019082805024

- Difficulty date: August 28, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 19,836 hours, 2,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS AT DOOR 3R MISSING. DEFERRED UNTIL DIFFUSER LENS IS AVAILABLE TO REPLACED.
